CaltechAUTHORS
  A Caltech Library Service

Bridgeman's Orthospectrum Identity

Calegari, Danny (2010) Bridgeman's Orthospectrum Identity. Topology Proceedings, 38 . pp. 173-179. ISSN 0146-4124. http://resolver.caltech.edu/CaltechAUTHORS:20111109-113827923

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20111109-113827923

Abstract

We give a short derivation of an identity of Martin Bridgeman concerning orthospectra of hyperbolic surfaces.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://topology.auburn.edu/tp/reprints/v38/PublisherUNSPECIFIED
http://topology.auburn.edu/tp/reprints/v38/tp38010p1.pdfPublisherUNSPECIFIED
Additional Information:© 2010 Topology Proceedings. Electronically published on September 3, 2010. This research was supported by NSF grant DMS 0707130. I would like to thank the anonymous referee for useful comments and Martin Bridgeman for a beautiful talk at Caltech in which he explained his identity. I would also like to thank Hidetoshi Masai for catching some errors in an earlier version of this paper.
Funders:
Funding AgencyGrant Number
NSFDMS 0707130
Subject Keywords:harmonic function, hyperbolic geometry, orthospectrum, Rogers dilogarithm
Classification Code:2010 MSC: 20H10; 33B10
Record Number:CaltechAUTHORS:20111109-113827923
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20111109-113827923
Official Citation:Danny Calegari, Bridgeman's Orthospectrum Identity, Top. Proc. 38 (2011) pp. 173-179. (E-published on September 3, 2010)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:27707
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:09 Nov 2011 21:03
Last Modified:23 Aug 2016 10:07

Repository Staff Only: item control page